International Journal of Science and Research (IJSR)
Mathematics
Downloads: 179 | Views: 1465
Mathematics, India, Volume 5 Issue 12, December 2016
Pages: 1 - 11Construction of Complete Life Tablesfor 23 Districts of Assam for both Male and Female
Pallabi Saikia | Munindra Borah
Downloads: 178 | Views: 931
Mathematics, India, Volume 5 Issue 9, September 2016
Pages: 109 - 113Some New Families of Prime Labeling of Graphs
S. Meena | J. Naveen
Downloads: 178 | Views: 1062
Mathematics, Ghana, Volume 8 Issue 5, May 2019
Pages: 2108 - 2112Application of Numerical Methods in Transient Analysis
Otoo Henry | Buabeng Albert | Inkoom Justice
Downloads: 177 | Views: 872
Mathematics, India, Volume 4 Issue 3, March 2015
Pages: 712 - 714Application of Complete Bipartite Graph in Anti Theft Network
Sathish.S | Uma Maheswari.S
Downloads: 176 | Views: 1220
Mathematics, India, Volume 5 Issue 10, October 2016
Pages: 799 - 803A New Approach to Obtain an Optimal Solution for the Assignment Problem
A. Seethalakshmy | Dr. N. Srinivasan
Downloads: 176 | Views: 875
Mathematics, India, Volume 6 Issue 2, February 2017
Pages: 430 - 432Mathematical Model for Diabetes Use Glucose Tolerance Test (GTT)
Usha Rani M. | Komahan G.
Downloads: 175 | Views: 1027
Mathematics, India, Volume 3 Issue 5, May 2014
Pages: 171 - 173Fractal Approach of the Nominal Exchange Rate Series Based on Hurst Exponent
P. Uthayakumar | M. Prabha
Downloads: 174 | Views: 1210
Mathematics, India, Volume 4 Issue 3, March 2015
Pages: 26 - 29Behaviour of Time Displacement Field and String Tension Density for Bianchi Type-V Model with Dark Energy
Gitumani Sarma
Downloads: 174 | Views: 1139
Mathematics, Indonesia, Volume 5 Issue 7, July 2016
Pages: 2233 - 2235The Frobenius Method for Solving Ordinary Differential Equation with Coefficient Variable
Anil Hakim Syofra | Rika Permatasari | Lily Adriani Nazara
Downloads: 174 | Views: 787
Mathematics, Libya, Volume 6 Issue 2, February 2017
Pages: 608 - 613New Optics Solutions for the Nonlinear (2+1)-Dimensional Generalization of Complex Nonlinear Schr?dinger Equation
M. M. El-Horbaty | F. M. Ahmed | Muna Mansour | Osamma AL-Taweel